# SDR ASAA9780022

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS FROM ROWS 16 TO 19 ILLUMINATED WITH SWITCH IN OFF POSITION AND ALL ELECTRICAL POWER OFF AIRCRAFT.  REPLACED THE BATTERY PACK AND OPERATED NORMALLY.  (M)
